# SDR USAA2010021590377

- Difficulty date: February 9, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LOWER ATC ANTENNA SUPPORT WEB CRACKED AT BS 351.2, BL 0.  REPAIRED LOWER ATC ANTENNA SUPPORT WEB AT BS 351.2, BL 0 IAW B737 SRM 51-70-11.
